# SDR DALA1028569874

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,385 hours, 65,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON DOOR PAN OF FORWARD CARGO COMPARTMENT DOOR CUTOUT LOWER JAMB.  REPAIRED PER SRM 53-01 FIGURE 1 & SRM 53-05 FIGURE 44.
